Folgen
Ágnes Backhausz
Ágnes Backhausz
Bestätigte E-Mail-Adresse bei cs.elte.hu
Titel
Zitiert von
Zitiert von
Jahr
On the almost eigenvectors of random regular graphs
Á Backhausz, B Szegedy
Annals of Probability 47 (3), 1677-1725, 2019
312019
Ramanujan graphings and correlation decay in local algorithms
Á Backhausz, B Szegedy, B Virág
Random Structures & Algorithms 47 (3), 424-435, 2015
302015
On large‐girth regular graphs and random processes on trees
Á Backhausz, B Szegedy
Random Structures & Algorithms 53 (3), 389-416, 2018
242018
Weights and degrees in a random graph model based on 3-interactions
A Backhausz, TF Mori
Acta Mathematica Hungarica 143 (1), 23-43, 2014
202014
Action convergence of operators and graphs
Á Backhausz, B Szegedy
Canadian Journal of Mathematics 74 (1), 72-121, 2022
192022
A random graph model based on 3-interactions
Á Backhausz, TF Móri
Annales Univ. Sci. Budapest., Sect. Comp. 36, 41-52, 2012
182012
Asymptotic properties of a random graph with duplications
Á Backhausz, TF Móri
Journal of Applied Probability 52 (2), 375-390, 2015
152015
Spectral measures of factor of iid processes on vertex-transitive graphs
Á Backhausz, B Virág
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (4 …, 2017
132017
A random model of publication activity
Á Backhausz, TF Móri
Discrete Applied Mathematics 162, 78-89, 2014
82014
Limit distribution of degrees in random family trees
A Backhausz
Electronic Communications in Probability 16, 29-37, 2011
82011
Further properties of a random graph with duplications and deletions
Á Backhausz, TF Móri
Stochastic Models 32 (1), 99-120, 2016
72016
Correlation Bounds for Distant Parts of Factor of IID Processes
Á Backhausz, B Gerencsér, V Harangi, M Vizer
Combinatorics, Probability and Computing 27 (1), 1-20, 2018
62018
Local degree distribution in scale free random graphs
Á Backhausz, TF Móri
Electronic Journal of Probability 16, 1465-1488, 2011
52011
Typicality and entropy of processes on infinite trees
Á Backhausz, C Bordenave, B Szegedy
arXiv preprint arXiv:2102.02653, 2021
32021
Asymptotic degree distribution in preferential attachment graph models with multiple type edges
A Backhausz, B Rozner
Stochastic Models 35 (4), 496-522, 2019
32019
Entropy inequalities for factors of IID
Á Backhausz, B Gerencsér, V Harangi
Groups, Geometry and Dynamics, 2018
32018
Asymptotics of a renewal-like recursion and an integral equation
Á Backhausz, TF Móri
Applicable Analysis and Discrete Mathematics 8, 200-223, 2014
32014
Degree distribution in the lower levels of the uniform recursive tree
Á Backhausz, TF Móri
Annales Univ. Sci. Budapest., Sect. Comp. 36, 53-62, 2012
32012
On the dense Preferential Attachment Graph models and their graphon induced counterpart
Á Backhausz, D Kunszenti-Kovács
Journal of Applied Probability 56 (2), 590-601, 2019
22019
Local degree distributions: examples and counterexamples
Á Backhausz
Periodica Mathematica Hungarica 63 (2), 153-171, 2011
22011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20